# SDR TSAA20211117007

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000570259 - REPAIRED R/H KEEL BEAM LWR SURFACE@ STA 663.75-727, RBL 7, WL 148.5 IAW KF AEROSPACE DWG #R27904.1-053-023-001 REV:NC.
